# SDR FDEA201510073100

- Difficulty date: October 7, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 773 hours, 17,575 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSPECTION CARRIED OUT ON LT WING LOWER SKIN PANELS, OUTER WING ACCESS DOOR CUT OUT, FOUND ONE NR 35 HOLE WITH CRACK INDICATION.    REPAIR BUSHING FABRICATED & INSTALLED IAW SRM 57-20-02-2R FIG 201 REPAIR 5.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
